MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0313
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a capsule which failed to attach.There was no harm to the  user and patient.A repeat procedure was performed wherein forceps were used as an intervention to retrieve the capsule and a different capsule was used to complete the procedure.There was nothing unusual about the patient or the procedure and an endoscopy had been performed prior to the procedure and showed the esophagus to be normal.The physician used a scope for capsule placement.The delivery system and capsule will be returned for investigation.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by post market vigilance investigation personnel.It was reported that the patient had a capsule which failed to attach.One bravo device was received for evaluation.The returned sample met specification as received by medtronic.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9263765
Report Number9710107-2019-00525
Device Sequence Number2486345
Product Code FFT
UDI-Device Identifier07290101361695
UDI-Public07290101361695
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2020
Device Model NumberFGS-0313
Device Catalogue NumberFGS-0313
Device Lot Number44432Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2019
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight55